RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 19, Number 4  


The best recovery of the solution of the Dirichlet problem from inaccurate spectrum of the boundary function
E. V. Abramova
3
A boundary value problem for a degenerate moisture transfer equation with a condition of the third kind
M. KH. Beshtokov, V. Z. Kanchukoyev, F. A. Erzhibova
13
Calculus of tangents and beyond
A. G. Kusraev, S. S. Kutateladze
27
A periodic boundary value problem for a fourth order differential operator with a summable potential
S. I. Mitrokhin
35
A numerical method for the solution of fifth order boundary value problem in ordinary differential equations
P. K. Pandey
50
Scenario of involuntary destruction of a population in a modified Hutchinson equation
A. Yu. Perevarukha
58
A note on surjective polynomial operators
M. Saburov
70
On approximation of almost periodic functions by some sums
Yu. Kh. Khasanov
76
An implicit function theorem in non-smooth case
R. A. Khachatryan
86
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021